JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Meromorphic Function Sharing Two Small Functions with Its Derivative
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 49, Issue 2,  2009, pp.235-243
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2009.49.2.235
 Title & Authors
Meromorphic Function Sharing Two Small Functions with Its Derivative
Liu, Kai; Qi, Xiao-Guang;
  PDF(new window)
 Abstract
In this paper, we deal with the problem of uniqueness of meromorphic functions that share two small functions with their derivatives, and obtain the following result which improves a result of Yao and Li: Let f(z) be a nonconstant meromorphic function, k > 5 be an integer. If f(z) and g(z) = share the value 0 CM, and share b(z) IM, , fg, where , and b(z) are small functions of f(z).
 Keywords
meromorphic function;uniqueness;sharing values;
 Language
English
 Cited by
1.
Uniqueness of meromorphic functions sharing one or two small functions with its derivative, Rendiconti del Circolo Matematico di Palermo (1952 -), 2016  crossref(new windwow)
 References
1.
F. Weissenborn, Meromorphe Funktionen, die mit einer ihrer Ableitungen Werte teilen, Complex Vaiable Theorey Appl., 7(1986), 33-43. crossref(new window)

2.
F. Weissenborn, On the zeros of linear differential polynoimal of meromorphic functions, Complex Vaiable Theorey Appl., 12(1989), 77-81. crossref(new window)

3.
L. Z. Yang, Entire function that share finite values with their derivates, Bull. Austral. Math. Soc., 41(1990), 337-342. crossref(new window)

4.
H. X. Yi and C. C. Yang, Uniqueness Theory of Meromorphic Functions, Science Press, Beijing, 1995. (Chinese)

5.
H. X. Yi and C. C. Yang, Uniqueness Theory of Meromorphic Functions, Kluwer Academic Publishers, 2003.

6.
H. X. Yi, Meromorphic function that share one or two value II, Kodai Math. J., 22(1999), 264-272. crossref(new window)

7.
W. H. Yao and P. Li, Meromorphic functions sharing two small functions with its derivative, J. Math. Anal. Appl., 322(2006), 133-145. crossref(new window)

8.
Q. C. Zhang, The uniqueness of meromorohic function with their derivatives, Kodai Math. J., 21(1998), 179-184. crossref(new window)